MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) CONFIRM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)

Abbott Medical (CRM-Sylmar) CONFIRM; Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Model Number DM2102
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
New information received notes that patient underwent implant due to existing syncope, in-clinic follow-up and interrogation revealed the battery depletion.The device was disposed of and session records not available.
 
Event or Problem Description
It was reported that a patient presented with premature battery depletion noted on the patient's insertable cardiac monitor.The device was explanted and replaced on (b)(6) 2026.No adverse patient consequences were reported.

Brand Name
CONFIRM
Common Device Name
Recorder, Event, Implantable Cardiac, (Without Arrhythmia Detection)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50256602
Report Number2017865-2026-17097
Device Sequence Number10247226
Product Code MXC
UDI-Device Identifier05414734502573
UDI-Public(01)05414734502573(10)S000087579(17)230831
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133481
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model NumberDM2102
Device Lot NumberS000087579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2026
Supplement Date Received by Manufacturer08/11/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown